# SDR SWAA2021030145315

- Difficulty date: January 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AFT FLAP HAS LARGE AREA OF DELAMINATION ON INBOARD LOWER SURFACE. / REMOVED AND REPLACED L/H O/B AFT FLAP IAW 27-51-22. OPS AND CLEARANCE GOOD IAW 27-51-22.POS L/H TAG 160986 P/N OFF 113A3700-27 S/N OFF 005211 P/N ON 113A3700-25 S/N ON 004400
